English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Comparisons of general linear groups and their metaplectic coverings. II.

MPS-Authors
/persons/resource/persons235811

Mezo,  Paul
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mezo, P. (2001). Comparisons of general linear groups and their metaplectic coverings. II. Representation Theory, 5, 524-580.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3598-5
Abstract
There is no abstract available